Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5882 Publications


2004 | Conference Paper | IST-REx-ID: 3894
Chatterjee, Krishnendu, et al. On Nash Equilibria in Stochastic Games. Vol. 3210, Springer, 2004, pp. 26–40, doi:10.1007/978-3-540-30124-0_6.
View | DOI
 

2004 | Conference Paper | IST-REx-ID: 3895
Chatterjee, Krishnendu, et al. Games with Secure Equilibria. IEEE, 2004, pp. 160–69, doi:10.1109/LICS.2004.1319610.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Browning, Timothy D. “Counting Rational Points on Cubic and Quartic Surfaces.” Acta Arithmetica, vol. 108, no. 3, Instytut Matematyczny, 2003, pp. 275–95, doi:10.4064/aa108-3-7.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning, Timothy D. “A Note on the Distribution of Rational Points on Threefolds.” Quarterly Journal of Mathematics, vol. 54, no. 1, Unknown, 2003, pp. 33–39, doi:10.1093/qjmath/54.1.33.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning, Timothy D. “Sums of Four Biquadrates.” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 134, no. 3, Cambridge University Press, 2003, pp. 385–95, doi:10.1017/S0305004102006382.
View | DOI
 

Search

Filter Publications